American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G16) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Noriko Yui and Don Zagier. On the singular values of Weber modular functions. Math. Comp. 66 (1997) 1645-1662. MR 1415803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Henri Darmon. Note on a polynomial of Emma Lehmer . Math. Comp. 56 (1991) 795-800. MR 1068821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1